# SDR CALA2014112501476

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 54,808 hours, 18,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5320-02076 REV D OP 004 MAIN CABIN SEAT TRACK SPLICE LOCATION 727B RBL 45.50 HAS A CRACK ON BOTH OF THE INBD HOLES & THE OTBD AFT HOLE COMMON TO THE SPLICE STRAP.  THE OTBD AFT HOLE OF THE SPLICE STRAP COMMON TO THE SEAT TRACK IS ALSO CRACKED.  THE REPAIR IAW THIS EA ALSO DOES NOT ALLOW FOR PROPER EDGE MARGIN OF THE 4 FASTENER HOLES IN THE SEAT TRACK.  REPAIRED SEAT TRACK IAW ECRA 5320-02369 STEPS 1-13.
